# SDR DALA2019030401447

- Difficulty date: March 2, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29740
- Aircraft time: 56,120 hours, 4,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7101, L/P 0966499) EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:406 / INTERIOR. REPLACE BROKEN LENS.
